MathSciNet Relay Station
MathSciNet bibliographic data
MR1121933 (92h:33002) 33B15 (33B20 41A60)
Berry, M. V. Infinitely many Stokes smoothings in the gamma function. Proc. Roy. Soc. London Ser. A 434 (1991), no. 1891, 465–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement